# SDR SWAA2019022129893

- Difficulty date: February 4, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,820 hours, 36,276 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A7711
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK WEB CRACKED AT BS 665, RBL 41.  REPAIRED WEB IAW SRM.
